71.3K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Roller coaster

2 REPLIES 2
Guest user
Not applicable

Re: Roller coaster

Hi Jo,

 

I've been on Tamoxifen for 4 years now and I'm emotionally & physically knackered...

The tamoxifen gives me excruciating leg cramps at night (not every night tho!) that randonmly pluck me from my sleep. And the nights I do get to sleep through like last night, I'm sat here at work, its 11am and I feel like it should be 11pm, I'm so tired!!! 😞

 

I'm moody and over emotional at completely random times with no control over my mind when I'm feeling that way, its like I'm jekyll & hyde. I can cry over anything which so unlike me, I was always the strong one with the constant smile....

 

Its seriously frustrating but I'm glad I'm not alone.....

jaybee2905
Member

Re: Roller coaster

Hi Jo,
I have been taking Tam since Jan 2013, and I too am tired all the time. And some days I'm exhausted because I get hardly any sleep because of the Tam. I don't get mood swings exactly, but I do have a lot of 'blue' days. And TERRIBLE hot flushes as soon as I lie down to try and sleep, and also leg cramps and restless legs. But apart from that I'm fine 😕
Let's hope it'll improve with time.
JB
Jo_New
Member

Roller coaster

Hi ladies
Nice to see everyone is well and getting on with life
As am I well I'm trying . It's been 2 years since chemo finished and I stupidly thought my life would return to normal , oh how wrong was I . I started taking letrezole as I could manage tamoxifen but if I'm honest don't know which is worst . General opinion from you's ladies if possible . Does anyone. Get any of these symptoms as I'm convinced I'm going out of my mind . Tired , mood swings 'lack of sleep and crying. . It's ridiculous .
I would appreciate any comments

JoNew